MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10241342
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris extension set was damaged the following information was received by the initial reporter with the following verbatim: it was reported by customer that the amber tubing does not consistently seat properly with the lipid filters (bd (b)(4)).This has been found on 4 patients.The ends of the lipid filters seem to have a different color plastic and make a friction noise when connected.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Additional information: initially it has been mentioned as "this has been found on 4 patients".Could you please confirm all happened in same day? if it had happened in different days, please provide all date of events in format mm-dd-yyyy?? i do not have the specific incidence dates.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.It was noted no harm came to patient.No additional labs drawn no infection noted around incident.
 
Additional Manufacturer Narrative
Investigation results: it was reported that the set would not connect properly to the filter tubing.Two samples model 10241342, lot 24049060 were returned for investigation along with two samples model 20129e, lot 241049319 from (b)(4).The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The 10241342 sets were connected to the 20129e extension sets.The sets were flushed with water.No leak was observed.An air under water pressure test was performed at around 10 psi.No leak was observed from the connection of the two sets.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 10241342 lot number 24049060 was performed.The search showed that a total of (b)(4) in 1 lot number was built on (b)(6)2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19828536
Report Number9616066-2024-01033
Device Sequence Number7514133
Product Code FPA
UDI-Device Identifier10885403234170
UDI-Public(01)10885403234170(11)240402(17)270402(10)24049060
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10241342
Device Lot Number24049060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown